# SDR R61A201612270042

- Difficulty date: December 27, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17067115001
- Condition: Damaged
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  PLATE JUST INSIDE FWD CARGO DOOR ON THE FLOOR HAS S/M DAMAGE FWD AND AFT.  MAINTENANCE R & R PLATE JUST INSIDE FWD CARGO DOOR ON THE FLOOR FWD AND AFT IAW SRM 51-41-02, 51-43-02.
